Jump to content

Ativan


[Be...]

Recommended Posts

My story,

I c/t off lortab at the end of March this year. The w/ds were so bad, I went to my doctor to see what help I could get. He gave me a script for 1mg of ativan, Ok so I knew ativan was kin to xanax, so I only used it when I absolutely had to., but that has been for about 3mos. I would only take half a pill if I needed it.  I was having severe anxiety attacks coming off the lortab!!

The only time I took the whole 1mg tablet was three times. Only took it one time a day, not every 6 hours like the script said. Now, I am having severe muscle tension in my neck and shoulders, and teeth hurt like hell.  I have been to dentist, teeth seem to be fine.  I am still dizzy, as I am associating this with the lortab W/Ds also as the ativan. The shoulder pain is a killer, is this normal?  I am worried I am never going to be well. Oh and have pressure in head and in ear sometimes. Please and info would be appreciated on this.  Thanks

Belle

Link to comment
Share on other sites

Hi Ativan, welcome to BenzoBuddies

 

Dizziness and pain can be withdrawal symptoms from benzos but it's always good to get medically check out. Are you wanting to taper off Ativan now? You'll find plenty of support here and feel free to use the search box for info on Lortab to see it any other buddies have experience with it. I'm glad you found us.

 

Star

Link to comment
Share on other sites

Hi and welcome to BenzoBuddies, Belle.

 

If you are only taking it intermittently, you could be having "interdose" withdrawal symptoms.  I really don't think it's a good idea to throw a benzo into your system every so often; just seems like it would confuse your GABA system.  How much have you taken over the last week or two?

Link to comment
Share on other sites

Hello and welcoming you to BB! I am sorry to hear you are not feeling well. I agree, it sounds like you may be having interdose w/d symptoms. How many times a day/week are you taking the benzos?
Link to comment
Share on other sites

Welcome to BB and congrats on  discontinuing the lortab.  I'm not an expert at opiate withdrawal, but it's my understanding that acute withdrawal from prescription pain meds should be over and done with by now.

 

As Beeper said, you are possibly experiencing interdose withdrawal from the Ativan, which in and of itself is not a fun thing. :(

 

If you are taking it intermittingly ( once a week or so), I would suggest that you simply stop taking it.  Will you experience withdrawal symptoms?  Yes, you probably will.  This could be a case where you will need to hang on tight for a rough ride, but it should be over fairly soon.

 

However, if you are taking it on a regular basis, please DO NOT simply stop taking it, as this could lead to some severe withdrawal symptoms.

 

We are here to help you in anyway that we can.  Please let us know how we may help you, and know that you are not alone in this.

Link to comment
Share on other sites

×
×
  • Create New...